# SDR SWAA2022021624555

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:RIGHT WING LEADING EDGE PANEL 621FB HAS ELONGATED FASTENER HOLE / REPAIRED PANEL PER SRM 51-70-05. REFOILED PER SRM 51-70-14 AND RESTORED FINISH PER MM 51-21-99.
